SID.ir New Version

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY   NOVEMBER 2014 , Volume 5 , Number 2; Page(s) 85 To 90.
 
Paper: 

Altan Derivatives Of A Graph

 
 
Author(s):  Gutman I.*
 
* FACULTY OF SCIENCE, UNIVERSITY OF KRAGUJEVAC, KRAGUJEVAC, SERBIA, AND STATE UNIVERSITY OF NOVI PAZAR, NOVI PAZAR, SERBIA, 60, 34000
 
Abstract: 
Altan derivatives of polycyclic conjugated hydrocarbons were recently introduced and studied in theoretical organic chemistry. We now provide a generalization of the altan concept, applicable to any graph. Several earlier noticed topological properties of altan derivatives of polycyclic conjugated hydrocarbons are shown to be the properties of all altan derivatives of all graphs. Among these are results pertaining to Kekulé structures/perfect matchings, determinant of the adjacency matrix, and graph spectrum.
 
Keyword(s): ALTAN GRAPH, MOLECULAR GRAPH, KEKULE STRUCTURE, PERFECT MATCHING, SPECTRUM OF GRAPH
 
 
International related papers: 
 
Most related Highly related Moderately related Least related
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

GUTMAN, I. (2014). ALTAN DERIVATIVES OF A GRAPH. IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY, 5(2), 85-90. https://www.sid.ir/en/journal/ViewPaper.aspx?id=430108



Vancouver: Copy

GUTMAN I.. ALTAN DERIVATIVES OF A GRAPH. IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY. 2014 [cited 2022May19];5(2):85-90. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=430108



IEEE: Copy

GUTMAN, I., 2014. ALTAN DERIVATIVES OF A GRAPH. IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY, [online] 5(2), pp.85-90. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=430108.



 
  pdf-File
Persian Abstract Yearly Visit 48
 
 
Latest on Blog
Enter SID Blog